# SDR ASAA2015011210234

- Difficulty date: January 12, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 24,833 hours, 7,605 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 004632
- Condition: Failed
- Location: Flight Deck
- Part time: 32,857 hours, 9,659 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC HAS A MAGENTA LINE FROM TOP RIGHT TO BOTTOM.  FMC FUNCTION NORMAL.  ACFT GROUNDED. REPLACED F/O'S MCDU AND CYCLES OK IAW AMM 34-61-01, APB 400.  GROUND VERIFICATION CHECK OK.
